# SDR CA190808012

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 36,811 hours
- Engine: Pwa PW124B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transmitter
- Part number: TM512202
- Condition: Leaking
- Location: Rt Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT SNAG - FLIGHT CREW REPORTED SIGNIFICANT FUEL LEAK COMING FROM #2 ENGINE. #2 ENGINE FUEL FLOW TRANSMITTER FOUND LEAKING FROM AROUND CANNON PLUG MATING SURFACE ON HOUSEING OF TRANSMITTER. SEE ATTACHED PICTURE WITH ARROW INDICATING REPORTED POINT OF LEAK. (TC# 20190808012)
